Header

UZH-Logo

Maintenance Infos

Stability of global minimum points of lower semicontinuous functions


Corvellec, Jean-Noël; Motreanu, Viorica (2009). Stability of global minimum points of lower semicontinuous functions. Pac. J. Optim., 5(1):75-86.

Statistics

Citations

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Control and Optimization
Physical Sciences > Computational Mathematics
Physical Sciences > Applied Mathematics
Language:English
Date:2009
Deposited On:29 Nov 2010 16:24
Last Modified:07 Jul 2024 03:41
Publisher:UNSPECIFIED
ISSN:1348-9151
OA Status:Closed
Full text not available from this repository.